MAUDE Adverse Event Report: GYRUS ACMI, INC CW-USLSA CYBERWAND SYSTEM; LITHOTRIPTOR, ELECTRO-HYDRAULIC

GYRUS ACMI, INC CW-USLSA CYBERWAND SYSTEM; LITHOTRIPTOR, ELECTRO-HYDRAULIC
Model Number CW-USLSA
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During a call with tac (technical center assistance) engineer support, the customer olympus representative was unable to provide tac with any error code information.The representative confirmed that the customer is trying out another active cord.Tac informed the representative that if the active cord does not correct the fault error, the cyberwand unit will have to be sent in to olympus national service center for evaluation and repair.The subject device has not yet been received for evaluation.The cause of the issue cannot be determined at this time.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
As reported, when the customer attempted to activate the handpiece in the cyberwand system, a fault error would occur after tuning the handpiece.Customer swapped out the handpiece but the same fault error occurred.There is no patient involvement reported on this event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on customer response and updates.The following sections were updated: e1, e2, e3, g3, g6, h2, h6 and h10.Further communication, the customer representative conveyed the following information : handpiece has just reached end of life or needs repair is what we have decided.No customer or patient injury or death.All is well - we just opened a different handpiece and things proceeded smoothly.Device is not returning for evaluation.No further information provided.

Brand Name
CW-USLSA CYBERWAND SYSTEM
Common Device Name
LITHOTRIPTOR, ELECTRO-HYDRAULIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key12457337
Report Number3011050570-2021-00104
Device Sequence Number16445835
Product Code FFK
UDI-Device IdentifierH891CWUSLSA4
UDI-PublicH891CWUSLSA4
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCW-USLSA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDPIECE, ACTIVE CORD